Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 90, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 5:28 AM EDT for Lamar County, Pike County, Upson County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 5:28 AM EDT (09:28 UTC)
- Expired
- Mar 26, 2023, 6:15 AM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Lamar County, GA, Pike County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 37 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 5:47 AM EDT | HAIL 1.25 | Meansville, GA | REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 3:22 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
140
WUUS52 KFFC 260928
SVRFFC
GAC171-231-293-261015-
/O.NEW.KFFC.SV.W.0090.230326T0928Z-230326T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
528 AM EDT Sun Mar 26 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Pike County in west central Georgia...
Northern Upson County in west central Georgia...
Lamar County in west central Georgia...
* Until 615 AM EDT.
* At 528 AM EDT, a severe thunderstorm was located over Imlac, or 9
miles east of Greenville, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Barnesville, Zebulon, Milner, Molena, Meansville, Aldora, Concord,
Atwater, Goggins, Hilltop, Lifsey Springs, Chappel Mill, Redbone,
Liberty Hill, Piedmont and Johnstonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3305 8452 3307 8453 3308 8451 3309 8452
3318 8417 3318 8413 3319 8412 3320 8404
3298 8405 3296 8453 3297 8452 3300 8453
3301 8454 3304 8454
TIME...MOT...LOC 0928Z 260DEG 36KT 3302 8455
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
408
WWUS52 KFFC 260947
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
547 AM EDT Sun Mar 26 2023
GAC293-260957-
/O.CAN.KFFC.SV.W.0090.000000T0000Z-230326T1015Z/
Upson GA-
547 AM EDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UPSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
central and west central Georgia.
LAT...LON 3311 8445 3318 8417 3318 8413 3319 8412
3320 8404 3298 8405 3298 8412 3299 8412
3299 8429 3300 8430 3299 8430 3299 8444
TIME...MOT...LOC 0947Z 260DEG 36KT 3305 8432
$$
GAC171-231-261015-
/O.CON.KFFC.SV.W.0090.000000T0000Z-230326T1015Z/
Pike GA-Lamar GA-
547 AM EDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM EDT
FOR SOUTHEASTERN PIKE AND LAMAR COUNTIES...
At 547 AM EDT, a severe thunderstorm was located over Meansville, or
near Zebulon, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Barnesville, Zebulon, Milner, Meansville, Aldora, Concord, Goggins,
Hilltop, Lifsey Springs, Chappel Mill, Redbone, Liberty Hill,
Piedmont and Johnstonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3311 8445 3318 8417 3318 8413 3319 8412
3320 8404 3298 8405 3298 8412 3299 8412
3299 8429 3300 8430 3299 8430 3299 8444
TIME...MOT...LOC 0947Z 260DEG 36KT 3305 8432
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$860
WWUS52 KFFC 261007
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
607 AM EDT Sun Mar 26 2023
GAC231-261016-
/O.CAN.KFFC.SV.W.0090.000000T0000Z-230326T1015Z/
Pike GA-
607 AM EDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
central and west central Georgia.
LAT...LON 3309 8420 3318 8417 3318 8413 3319 8412
3320 8404 3298 8405 3298 8412 3299 8412
3299 8422
TIME...MOT...LOC 1006Z 260DEG 36KT 3308 8409
$$
GAC171-261015-
/O.CON.KFFC.SV.W.0090.000000T0000Z-230326T1015Z/
Lamar GA-
607 AM EDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM EDT
FOR LAMAR COUNTY...
At 606 AM EDT, a severe thunderstorm was located over Goggins, or
near Barnesville, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Barnesville, Milner, Aldora, Redbone, Liberty Hill, Goggins,
Johnstonville and Chappel Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3309 8420 3318 8417 3318 8413 3319 8412
3320 8404 3298 8405 3298 8412 3299 8412
3299 8422
TIME...MOT...LOC 1006Z 260DEG 36KT 3308 8409
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:49 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 26, 3:49 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 349 AM EDT Sun Mar 26 2023 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Monday) Issued at 346 AM EDT Sun Mar 26 2023 A favorable environment for active weather remains in place across the entire south east. The OOZ sounding indicates steep low level lapse rates and SB CAPE at 1200K/KG. Dewpoints have remain in the mid to upper 60s south of a cold front that has all but stalled across northern Georgia. The only thing the environment needs is a push to get things going. Which it may get with a short wave that pushes through this morning. A few storms in Alabama have already begin to pop along the front and have found themselves in environment favorable for developing a significant hail core and damaging winds. We're expecting this trend to continue and these storms will likely begin to impact our CWA after 5 AM. Timing and location have still been challenging to nail down. A Td boundary has set up across northern GA slicing the metro in two along an SW to NE axis. Given the latest guidance, confidence is beginning to grow that the severe threat will remain largely south and east of a line from LaGrange to Athens. The primary threat with these storms will be damaging winds and large hail but an isolated tornado can't be ruled out; especially closer to the GA/AL border where SRH will approach 200 m2/s-2. This afternoon, the threat for severe weather will begin to diminish, but heavy rain and thunderstorms are expected to continue along the front leading to the next potential hazard which will be flash flooding. WPC indicates a slight risk for excessive rainfall supported by a bullseye of QPF along and south of the cold front in excess of 3" Sunday and into Monday. A flood watch may be warranted later this morning. Vaughn && .LONG TERM... (Monday night through Saturday) Issued at 346 AM EDT Sun Mar 26 2023 A short-lived reprieve from a very active Short Term period will begin Monday night as a weak frontal boundary stalls across Central Georgia once again. With a reinforcing push from a drier, continental airmass on its way, one final wave of precipitation is expected Tuesday morning and afternoon. A weak upper-level impulse will be moving embedded within quasi-zonal flow aloft with just enough moisture and lift to squeezed out a round of numerous, light showers and isolated thunderstorms primarily across Central Georgia ahead of a stronger cold front forecast on Tuesday Night. By Wednesday, a surface high pressure will finally dominate the weather pattern across the state as surface dewpoints drop into the mid 30s in North Georgia and mid 40s in Central Georgia. This break in the active weather is expected to last roughly through Friday, with some mid-level ridging setting up on Thursday morning through Friday morning before upper-level southwesterly flow sets in. With the surface high pressure in place, temperatures are expected to gradually climb each day with highs in the upper 60s forecast on Wednesday climb to near 80 on Friday. Additionally, PWATs will also gradually increase as mid- and upper-level moisture advect in to the area over the surface high with values jumping from 0.25-0.50 inches on Wednesday morning to around 1.25 inches on Friday afternoon, priming the area for the next round of active showers and storms. On Saturday, an upper-level shortwave with an accompanied low pressure system across the MidWest will pull up Gulf moisture into the region before a cold front enters the Southeastern CONUS. Model consensus is pretty high currently, but seeing how this is well in the extended forecast, changes may occur in the coming days. However, at this moment rain showers and thunderstorms are once again expected, though there's hope that at least this system could be one that exits quickly and doesn't linger for several days. Thiem && .AVIATION... (06Z TAFS) Issued at 148 AM EDT Sun Mar 26 2023 The overnight TAF period will stay relatively quiet from 06Z until 12Z. TSRA is anticipated to move through the area between 12Z and 16Z this morning. After clearing our, SHRA will likely remain in the area until a break after 20Z. Then SHRA will push back in after 02Z. Included a PROB30 for TSRA although confidence remains low. Winds are expected to remain out of the SSW with a few obs going SE after 17; but the flow will be primarily SSW. //ATL Confidence...06Z Update... Low to Medium on TSRA timing Medium to High on all other elements Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 76 61 79 50 / 60 90 60 20 Atlanta 75 63 77 52 / 70 90 70 20 Blairsville 72 55 72 44 / 30 80 40 10 Cartersville 77 60 77 48 / 50 80 30 20 Columbus 77 64 81 56 / 70 80 80 30 Gainesville 76 60 77 50 / 50 90 60 10 Macon 77 64 80 56 / 70 70 70 20 Rome 76 60 77 48 / 40 70 0 10 Peachtree City 72 62 79 51 / 70 90 70 20 Vidalia 85 67 81 61 / 60 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Vaughn LONG TERM....Thiem AVIATION...Vaughn
Hazardous weather outlook, Mar 26, 3:58 AM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 358 AM EDT Sun Mar 26 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 358 AM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A severe thunderstorm watch is in effect for portions of west and central Georgia until 9 AM. These storms have the possibility for damaging winds and large hail as well as heavy rain and frequent lightning. Another round of Thunderstorms is expected to later this morning and into the afternoon south of I-20. Damaging winds, large hail, and isolated tornadoes will be possible in any of these storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is the potential for multiple rounds of heavy showers and thunderstorms on Sunday through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 26, 3:09 AM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
309 AM EDT Sun Mar 26 2023
GAZ066-260745-
Troup GA-
309 AM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of central Troup County
through 345 AM EDT...
At 308 AM EDT, a strong thunderstorm was over Denson, or near
Lafayette, moving east at 40 mph.
HAZARD...Winds up to 40 mph, nickel sized hail and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Locations impacted include...
LaGrange, Piedmont Heights, Mountville, Cannonville, Big Springs,
Louise, Smiths Crossroad and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
&&
LAT...LON 3313 8486 3296 8486 3290 8519 3302 8521
TIME...MOT...LOC 0708Z 252DEG 35KT 3293 8532
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 26, 4:28 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
428 AM EDT Sun Mar 26 2023
GAZ052-260900-
Heard GA-
428 AM EDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of Heard County through
500 AM EDT...
At 427 AM EDT, a strong thunderstorm was over Paran, or near Roanoke,
moving northeast at 35 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Franklin, Centralhatchee, Corinth, Waresville, Frolona, Texas, Plant
Wansley and Glenn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
west central Georgia.
&&
LAT...LON 3343 8506 3343 8502 3328 8496 3328 8495
3326 8495 3323 8494 3319 8503 3318 8505
3317 8508 3320 8511 3318 8511 3318 8512
3316 8512 3313 8524 3332 8527
TIME...MOT...LOC 0827Z 246DEG 29KT 3321 8529
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Mar 25, 9:26 PM EDT | Special Weather Statement | FFC | Muscogee | 34 min |
| Mar 26, 3:09 AM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Mar 26, 4:11 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 64 min |
| Mar 26, 4:28 AM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Mar 26, 4:55 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 50 min |
| Mar 26, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 27 min |
| Mar 26, 5:24 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 51 min |
| Mar 26, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| Mar 26, 5:39 AM EDT | Special Weather Statement | FFC | Heard | 51 min |
| Mar 26, 5:52 AM EDT | Special Weather Statement | FFC | Upson | 8 min |
| Mar 26, 6:02 AM EDT | Special Weather Statement | FFC | Monroe | 43 min |
| Mar 26, 6:05 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Mar 26, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 50 min |
| Mar 26, 6:11 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 34 min |
| Mar 26, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 59 min |
| Mar 26, 6:34 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 12 min |
| Mar 26, 6:38 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 26, 6:52 AM EDT | Tornado Warning | FFC | Harris, Meriwether, Troup | 38 min |
| Mar 26, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 48 min |
| Mar 26, 7:11 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 49 min |
| Mar 26, 7:23 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Monroe, Pike, Spalding | 32 min |
| Mar 26, 7:25 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 35 min |
| Mar 26, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 53 min |
| Mar 26, 7:41 AM EDT | Tornado Warning | FFC | Baldwin, Hancock | 34 min |
| Mar 26, 7:45 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Upson | 30 min |
| Mar 26, 7:58 AM EDT | Special Weather Statement | FFC | Putnam | 47 min |
| Mar 26, 8:01 AM EDT | Special Weather Statement | FFC | Troup | 44 min |
| Mar 26, 8:05 AM EDT | Special Weather Statement | FFC | Butts | 40 min |
| Mar 26, 8:15 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 45 min |
| Mar 26, 8:16 AM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Mar 26, 8:31 AM EDT | Flash Flood Warning | FFC | Meriwether, Pike, Upson | 8 hr |
| Mar 26, 8:50 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 55 min |
| Mar 26, 8:56 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more | 29 hr |
| Mar 26, 9:13 AM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Mar 26, 9:15 AM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 26, 9:35 AM EDT | Flash Flood Warning | FFC | Jasper, Jones, Lamar, Monroe, Putnam | 6 hr |
| Mar 26, 9:39 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 66 min |
| Mar 26, 9:47 AM EDT | Flash Flood Warning | FFC | Meriwether, Pike, Troup | 4 hr |
| Mar 26, 9:58 AM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Mar 26, 10:04 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 26 min |
| Mar 26, 10:06 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 56 hr |
| Mar 26, 10:26 AM EDT | Flash Flood Warning | FFC | Baldwin, Hancock, Putnam, Warren | 6 hr |
| Mar 26, 10:36 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock | 54 min |
| Mar 26, 11:12 AM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Mar 26, 12:08 PM EDT | River Flood Warning | FFC | Jones | 42 hr |
| Mar 26, 2:52 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 53 hr |
| Mar 26, 3:00 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Mar 26, 4:16 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Mar 26, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Mar 26, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 45 min |
| Mar 26, 5:04 PM EDT | River Flood Warning | FFC | Troup | 51 hr |
| Mar 26, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee, Talbot | 39 min |
| Mar 26, 5:35 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Mar 26, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 51 min |
| Mar 26, 6:15 PM EDT | Special Weather Statement | FFC | Schley | 30 min |
| Mar 26, 6:46 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Mar 26, 7:10 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Mar 26, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 41 min |
| Mar 26, 7:50 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Mar 26, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.